# SDR DXTA2020011323331

- Difficulty date: January 12, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 15,250 hours, 9,275 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144523
- Part serial: 0425
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR EXTENSION ON FINAL APPROACH, THE NLG GREEN LIGHT DID NOT ILLUMINATE AND RED UNLOCK LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE SELECTED DOWN.  BOTH MAIN GEAR LIGHTS ILLUMINATED GREEN.  AFTER ROTARY TEST CONFIRMED ALL LIGHTS WORKING,  BLEW DOWN THE GEAR IAW QRC.  THE GEAR UNSAFE INDICATION CONTINUED AND PULLED THE NLG UPLOCK IAW QRC.  THE UNSAFE INDICATION PERSISTED (RED UNLOCK LIGHT, GREEN MLG LIGHTS, NO NLG LIGHT).  AFTER  5 MINUTES OF MANEUVERING,  THE GEAR INDICATING LIGHTS INDICATED NORMAL OPERATION (THREE GREEN, NO RED).  LANDED AND CONFIRMED NORMAL NOSE WHEEL STEERING AND NORMAL BRAKE OPERATION.  TAXIING CLEAR OF THE RUNWAY THE AIRCRAFT HANDLED AND INDICATED NORMAL OPERATION.  RESET PNEUMATIC SYSTEM AND COMPLETED HYDRAULIC SYSTEM BLEED IAW MM 12-10-15.  REMOVED AND REPLACED NOSE LANDING GEAR ACTUATOR IAW MM 32-30-03.  COMPLETED SYSTEM BLEED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
